# SDR 06FDEA0295

- Difficulty date: January 20, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug DC-10-10
- Aircraft serial: 47808
- Aircraft time: 55,123 hours, 24,867 cycles
- System (JASC): 5700 · Wing Structure
- Part: Repair
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB INBOARD ELEVATOR UPPER SKIN HAS DOUBLER REPAIR.  PERFORMED INSPECTION REPAIR IAW SRM 55-10-00 FIG 8 VOL 1 AND FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO NR 8-5100-7-5001 P2.
